CORRECTORS FOR THE NEUMANN PROBLEM IN THIN DOMAINS WITH LOCALLY PERIODIC OSCILLATORY STRUCTURE

Nenhuma Miniatura disponível

Data

2015-01-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Brown Univ

Tipo

Artigo

Direito de acesso

Acesso abertoAcesso Aberto

Resumo

In this paper we are concerned with convergence of solutions of the Poisson equation with Neumann boundary conditions in a two-dimensional thin domain exhibiting highly oscillatory behavior in part of its boundary. We deal with the resonant case in which the height, amplitude and period of the oscillations are all of the same order, which is given by a small parameter epsilon > 0. Applying an appropriate corrector approach we get strong convergence when we replace the original solutions by a kind of first-order expansion through the Multiple-Scale Method.

Descrição

Idioma

Inglês

Como citar

Quarterly Of Applied Mathematics. Boston: Brown Univ, v. 73, n. 3, p. 537-552, 2015.

Itens relacionados

Coleções